DOI QR코드

DOI QR Code

On b-Locally Open Sets in Bitopological Spaces

Tripathy, Binod Chandra;Sarma, Diganta Jyoti

  • Received : 2010.09.24
  • Accepted : 2011.01.20
  • Published : 2011.11.23

Abstract

In this article we introduce the notion of b-locally open sets, $bLO^*$ sets, $bLO^{**}$ sets in bitopological spaces and obtain several characterizations and some properties of these sets.

Keywords

Bitopological spaces;b-open sets;b-closed sets;b-locally open sets;$bLO^*$ sets;$bLO^{**}$sets

References

  1. D. Andrijevic, On b-open sets, Mah. Vesnik, 48(1996), 59-64.
  2. N. Bourbaki, General Topology, Part-I, Addison-Wesley, Reading Mass(1966).
  3. J. C. Kelly, Bitopological spaces, Proc. London Math Soc. 13(1963), 71-89. https://doi.org/10.1112/plms/s3-13.1.71
  4. C. Kuratowski and W. Sierpinski, Sur les difference de deux ensembles fermes, Tohoku Math, J., 20(1921), 22-25.
  5. A. A. Nesef, b-locally closed sets and related topics, Chaos Solitions Fractals, 12(2001), 1909-1915. https://doi.org/10.1016/S0960-0779(00)00115-6
  6. C. W. Patty, Bitopological spaces, Duke Math. J., 34(1963), 387-392.

Cited by

  1. On mixed fuzzy topological spaces and countability vol.16, pp.10, 2012, https://doi.org/10.1007/s00500-012-0853-1
  2. Some results on almost b-continuous functions in a bitopological space vol.37, pp.2, 2017, https://doi.org/10.5269/bspm.v37i2.33618
  3. Fuzzy $m$-structures, $m$-open multifunctions and bitopological spaces vol.37, pp.4, 2018, https://doi.org/10.5269/bspm.v37i4.35152